# SDR MALA060515

- Difficulty date: August 14, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 19,378 hours, 21,220 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Skin
- Condition: Delaminated
- Location: Left Elevator
- Component: Elevator
- Component part number: 7255201653
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K CHECK IN BNA, FOUND LT ELEVATOR, P/N 7255201-653, S/N 2045, IS CHAFED ON THE OUTBOARD LEADING EDGE.  THE DAMAGE HAS BEEN REPAIRED IAW MESABA EO NR S51031.  REF: EAMS WORK ORDER 214265 TASK 3505.
